What to do?

Hi quick question I've COPD (diagnosed last year) started feeling unwell on Sunday by Tuesday aching - went doctors Wednesday started antibiotics as high temp told to take steroids if chest/breathing got worse. Thursday very breathless so started steroids. Been on antibiotics 4 days and steroids 3 days and starting to feel worse coughing up yellow flem. Do I give the Medication longer or do I go back not much experience was expecting to feel better my now only thing improved have more energy and no temp but after walking short distance sound like I've ran a sprint as breathless. Any advice thanks

5 Replies

  • hi I personally find it can take several days for meds to kick in , if your bring phlegm up at least its getting it of your chest I personally would give it few more days but if you are worried you can ring the 111 number , hope you are feeling better soon take care

  • I can only agree with advice already given. Antibiotics are usually taken for a week or so because it can take that long to see any improvement. Sometimes it can take several weeks and more than one course of antibiotics. However, if you feel any worse or have other symptoms, get some advice from the medics.

  • Hi, most definitely keep taking the abs & steroids! I always find I feel worse before I feel I'm recovering when on the meds for a chest infection.

    Keep warm, eat well, drink lots & give it a bit longer on the abs. If you don't start to feel better soon, go back to your GP for advice.

    Hope you feel better soon 😀

  • Hope you see an improvement soon.

  • Thank you for the replies I am feeling much better 😀

You may also like...